Hi everyone my husband is on stelivo 50 he has been on it for 2 weeks now it seems in a morning his wrist contracts in is it his medication off period ,or is it dystonia he does get slight cramps in his left arm but is it side effects or parkinsons how do you decide . Forgot to say as day goes on his arm seems better than earlier . His nurse specialist said he could go up to steliivo 75 if he felt ok , he is walking better but still has a tremor ,but gets worse when he gets stressed . I'm always on here asking questions he hasn't worked for 3 months things are getting hard at miniute I work full time as he's self employed he gets nothing what if he goes up to stelivo 75 and he's no better is it something we have to get used to or will things get better x. Sorry for moaning x I just hope he can get back to work would he be able to get any financial help or not ? Hopefully he will get back to work x. So so sorry for the moaning x
I am so sorry life is this difficult for you both at the moment.
You do need proper advice about the drug and possible welfarebenefits.
You will find real help if you phone the PDUK helpline and maybe contact with a welfare adviser....there are benefits available whether your husband is in or out of work, and info about his drugs and side effects.
Let the experts help!
My husband is going up to stelivo 75 from Friday hope he ok with it all we want is improvement of his symptoms .
once thing level out do things get a little better he suffers with anxiety and hasn't worked for 3 months says he's going back but when how longs a piece of string . Has any one had experience with stelivo 75 any help please x
Stelivo 75 seems to have helped his tremour has reduced his walking has improved after all this time lets hope things are getting better and he can get back to work I'm hoping it reduces his anxiety this year has been so hard x
Hi Jo h
Just seen your posts and though I'm not on the same meds as your oh I have recently gone back to work after being dx with Parkinson's , I had a cognitive melt down at work which led to my dx and suffered suvere anxiety and a total lack of confidence , my wife helpes at a community garden project called the growing space and she encoregede me to go as well , I put up a summer house for them which let me find out how I was doing in my own time and at my own pace it helped me regain confidence and how much I could do work wise, it may not have payed me anything but I got so much benefit from it that I'm now working full time again 50 pluss hours a week .
im on requip xl 8 mg a day by the way I still have a tremmer and stutter but I don't let that stop me as at least my head is clear and the dizzynes has gone,
well I hope things get better for your oh and yourself and he can work again soon.
Live well. Cc
Thank you for your reply Cc my husband seems to be getting there hopefully he will be getting back to work soon , it has been hard this year with different medications requip xl caused him severe side effects and had to come off it .
My husband is self employed so if he only does a couple of days it's better than nothing ,like my husband explained to me people see the tremor and limp but don't realise the psychological side of parkinsons . I hope you get stronger day by day take care x
Hi Jo h
Yep he's right about that the cognitive effect on me was devastating I went from a super confident person who could talk the legs of a donkey and talk it into going for a walk afterwards , to a total wreck who stutter so bad I could hardly say a word and couldn't make a decision if my life depended on it.
I have gone from running a busy Comercial and plant workshop to working on off road plant , which is quite a step down for me,:-(( but at least I'm working and earning a wage.
I Saw the nuro yesterday and have now been put up to 10 mg of requip xl to try and improve my tremmer n stutter , luckily I only get a bit queeziy and bloted on them for a day or two then seem ok , been told I can go up to 24 mg but hope I don't need to for a long time .will let you know how I get on.
Well take care n live well. Cc
My husband is still on stelivo 75 he started getting clawing on his foot and his arm seems to have involuntary movements at times could it be side effects of the drug any suggestions please x